Folgen
Jason Brown
Jason Brown
Professor of Mathematics and Statistisc, Dalhousie University
Bestätigte E-Mail-Adresse bei mathstat.dal.ca
Titel
Zitiert von
Zitiert von
Jahr
Roots of independence polynomials of well covered graphs
JI Brown, K Dilcher, RJ Nowakowski
Journal of Algebraic Combinatorics 11, 197-210, 2000
1132000
On the location of roots of independence polynomials
JI Brown, CA Hickman, RJ Nowakowski
Journal of Algebraic Combinatorics 19, 273-282, 2004
1072004
Roots of the reliability polynomials
JI Brown, CJ Colbourn
SIAM Journal on Discrete Mathematics 5 (4), 571-585, 1992
991992
On generalized graph colorings
JI Brown, DG Corneil
Journal of Graph Theory 11 (1), 87-99, 1987
781987
Bounding the roots of independence polynomials
JI Brown, RJ Nowakowski
Ars Combinatoria 58, 113-120, 2001
602001
On the roots of domination polynomials
JI Brown, J Tufts
Graphs and Combinatorics 30 (3), 527-547, 2014
572014
On the chromatic roots of generalized theta graphs
JI Brown, C Hickman, AD Sokal, DG Wagner
Journal of Combinatorial Theory, Series B 83 (2), 272-297, 2001
542001
The inducibility of complete bipartite graphs
JI Brown, A Sidorenko
Journal of Graph Theory 18 (6), 629-645, 1994
541994
Network transformations and bounding network reliability
JI Brown, CJ Colbourn, JS Devitt
Networks 23 (1), 1-17, 1993
541993
On chromatic roots of large subdivisions of graphs
JI Brown, CA Hickman
Discrete mathematics 242 (1-3), 17-30, 2002
442002
The complexity of generalized graph colorings
JI Brown
Discrete Applied Mathematics 69 (3), 257-270, 1996
421996
Average independence polynomials
JI Brown, RJ Nowakowski
Journal of Combinatorial Theory, Series B 93 (2), 313-318, 2005
412005
Independence polynomials of circulants with an application to music
J Brown, R Hoshino
Discrete Mathematics 309 (8), 2292-2304, 2009
382009
The neighbourhood polynomial of a graph.
JI Brown, RJ Nowakowski
Australas. J Comb. 42, 55-68, 2008
382008
The independence fractal of a graph
JI Brown, CA Hickman, RJ Nowakowski
Journal of Combinatorial Theory, Series B 87 (2), 209-230, 2003
372003
Network reliability: Heading out on the highway
JI Brown, CJ Colbourn, D Cox, C Graves, L Mol
Networks 77 (1), 146-160, 2021
352021
Well-covered circulant graphs
J Brown, R Hoshino
Discrete Mathematics 311 (4), 244-251, 2011
352011
Nonexistence of optimal graphs for all terminal reliability
JI Brown, D Cox
Networks 63 (2), 146-153, 2014
332014
On the roots of all-terminal reliability polynomials
J Brown, L Mol
Discrete Mathematics 340 (6), 1287-1299, 2017
322017
The ultimate categorical independence ratio of a graph
JI Brown, RJ Nowakowski, D Rall
SIAM Journal on Discrete Mathematics 9 (2), 290-300, 1996
311996
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20